# SDR 20000714SH001

- Difficulty date: January 6, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N445ER
- Make and model: Cessna 172R
- Aircraft serial: 17280662
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: S33311
- Condition: Malfunctioned
- Location: Rt Wing Fuel Tan
- Part time: 340 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST INSPECTION RUN-UP, THE RIGHT FUEL GAUGE NEEDLE WAS READING ERRATIC (FULL TO ZERO).  INSPECTION OF THE FUEL INDICATION SYSTEM FOUND THE RT FUEL TANK SENDER BAD.  REPLACEMENT OF THE SENDER UNIT HAS CORRECTED THIS PROBLEM FOR A SHORT TIME.  THERE HAS BEEN A HIGH NUMBER OF SENDERS; BOTH LEFT AND RIGHT, REPLACED IN FLEET OF 53 CESSNA 172R''S SINCE THEIR ARRIVAL.  (X)
